# SDR CKSA97368

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N109CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1205
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Separating
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AD 93-20-03 FOUND:  LT HORIZ STAB BETWEEN AUX SPAR AND FRONT SPAR BELOW LOGO LIGHT SKIN RIBS SEPARATING FROM PANEL.  REPAIRED SKIN RIBS IAW L1011 SRM 55-15-00 FIG 803.  NON-ROUTINE TASK CARD NUMBER 098503.
